MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE
Model Number 328468
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd insulin syringe with the bd ultra-fine¿ needle, the needle hub separates.The following information was provided by the initial reporter: "consumer reported that the needle shield difficult to remove.Needle bent while trying to remove the shield.Also reported needle hub separated.".
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H6: investigation summary: no samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 2213872.All inspections and challenges were performed per the applicable operations qc specification.

Brand Name
BD INSULIN SYRINGE WITH THE BD ULTRA-FINE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17027032
Report Number1920898-2023-00320
Device Sequence Number17008072
Product Code FMF
UDI-Device Identifier00382908468039
UDI-Public(01)00382908468039
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328468
Device Catalogue Number328468
Device Lot Number2213872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown